# SDR DALA2021120707530

- Difficulty date: December 7, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 89,047 hours, 19,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 FOUND THE CRACK ON THE RIGHT SIDE OF THE FUSELAGE SKIN SECTION 48 BETWEEN FRAMES 1629-1654 OF S-14AR AND AS MARK. CORRECTIVE ACTION: CARRIED OUT THE REPAIR AT BS1629-1654 STR14AR AS PER B767-300 SRM 53-80-01-2R-7. (2043688)
